# SDR R61A20090105

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 3,986 hours, 3,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED VIBRATION B/W ROWS 7 AND 10 IN CABIN ALONG WITH A BURNING ODOR.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND INSPECTED DUCTS FOR NR 2 PACK SYSTEM AND RAN THE PACK NR 2 SYSTEM PER EMB AMM, NO BURNING ODOR OR DEFECTS NOTED.
